Was wondering if anyone had a suggestion on what to do...
Running 2ius of jin a day for three weeks and end of the third week starting getting red welts at injection site...
someone said to drop the iu, another said use the Bac water with sodium instead of alcohol...at a loss here any suggestions are welcome
I do have patients though..especially w/teaching/helping others. I used to tutor General Biology to a group of Freshman girls. BELIEVE me, THAT takes patience!
Jaifour, definitely check out the links that Papa graciously supplied.
I solved my own welt problem by changing syringe brands. I was using some cheap Easy-Touch pins, but when I switched to Terumo pins the welts went away.
If you're using cheap pins, I'd recommend getting new ones before trying to reconstitute with sterile water or anything else that doesn't contain BA.
If you're already using good pins, try letting the reconstituted GH sit for a few days. Resident expert datBtrue says that the BA needs some time to do its job on the bacteria. Also, try rotating injection sites.
In sum, I'd try several things before abandoning the BA.